Alert archive / Wisconsin / Wind Chill Advisories in 2017

Wind Chill Advisory 2, NWS Milwaukee, WI

January 5, 201713 counties in Wisconsin

NWS Milwaukee, WI issued this wind chill advisory at Jan 5, 2017, 3:09 PM CST for 13 counties in Wisconsin. It took effect at Jan 5, 2017, 8:00 PM CST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jan 5, 2017, 3:09 PM CST (21:09 UTC)
In effect from
Jan 5, 2017, 8:00 PM CST
Expired
Jan 6, 2017, 10:00 AM CST
In force
14 hr
Issued by
NWS Milwaukee, WI

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Marquette County, WI, Ozaukee County, WI, Sauk County, WI, Sheboygan County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 56 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.2 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2017-01-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2017-01-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1036 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

313 
WWUS43 KMKX 052109
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
309 PM CST THU JAN 5 2017

...ANOTHER ROUND OF BITTER COLD WIND CHILLS LATER TONIGHT INTO
FRIDAY MORNING...

.LOWS IN THE SINGLE DIGITS BELOW ZERO...COMBINED WITH WEST
NORTHWEST WINDS...WILL BRING WIND CHILLS TO DANGEROUSLY COLD
LEVELS ACROSS PORTIONS OF SOUTHERN WISCONSIN. AREAS NORTH OF
MADISON AND MILWAUKEE WILL SEE THE COLDEST WIND CHILLS.

WIZ046-047-051-052-056>060-060515-
/O.NEW.KMKX.WC.Y.0002.170106T0600Z-170106T1600Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-
INCLUDING THE CITIES OF...MONTELLO...WESTFIELD...OXFORD...
NESHKORO...ENDEAVOR...BERLIN...PRINCETON...MARKESAN...
FOND DU LAC...PLYMOUTH...SHEBOYGAN FALLS...HOWARDS GROVE...
OOSTBURG...BARABOO...REEDSBURG...PRAIRIE DU SAC...SAUK CITY...
PORTAGE...COLUMBUS...LAKE WISCONSIN...LODI...BEAVER DAM...
WAUPUN...MAYVILLE...WEST BEND...GERMANTOWN...HARTFORD...MEQUON...
CEDARBURG...GRAFTON
309 PM CST THU JAN 5 2017

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM CST FRIDAY. 

* TIMING...LATER TONIGHT INTO FRIDAY MORNING.

* WIND CHILL VALUES...BETWEEN 15 BELOW AND 24 BELOW ZERO...COLDEST
  TOWARD THE MONTELLO...FOND DU LAC AND SHEBOYGAN AREAS.

* IMPACTS...PROLONGED EXPOSURE TO THESE BITTER COLD WIND CHILLS
  CAN LEAD TO FROST BITE AND HYPOTHERMIA. STAY OUT OF THE COLD IF
  POSSIBLE...AND COVER EXPOSED SKIN IF YOU MUST GO OUTSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
WOOD
3 follow-up statements
397 
WWUS43 KMKX 060139
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
739 PM CST THU JAN 5 2017

...ANOTHER ROUND OF BITTER COLD WIND CHILLS TONIGHT INTO FRIDAY
MORNING...

.LOWS IN THE SINGLE DIGITS BELOW ZERO...COMBINED WITH WEST
NORTHWEST WINDS...WILL BRING WIND CHILLS TO DANGEROUSLY COLD
LEVELS ACROSS PORTIONS OF SOUTHERN WISCONSIN. AREAS ALONG AND
NORTH OF A LINE FROM PORT WASHINGTON TO WAUKESHA TO MADISON WILL
SEE THE COLDEST WIND CHILLS.

WIZ062>065-060945-
/O.EXB.KMKX.WC.Y.0002.170106T0200Z-170106T1600Z/
IOWA-DANE-JEFFERSON-WAUKESHA-
INCLUDING THE CITIES OF...DODGEVILLE...MINERAL POINT...
BARNEVELD...MADISON...WATERTOWN...FORT ATKINSON...JEFFERSON...
WAUKESHA...BROOKFIELD...NEW BERLIN...MENOMONEE FALLS...MUSKEGO
739 PM CST THU JAN 5 2017

...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST FRIDAY. 

* TIMING...TONIGHT INTO FRIDAY MORNING.

* WIND CHILL VALUES...LOWERING TO BETWEEN 20 BELOW AND 28 BELOW
  ZERO... COLDEST TOWARD THE MONTELLO...FOND DU LAC AND SHEBOYGAN
  AREAS.

* IMPACTS...PROLONGED EXPOSURE TO THESE BITTER COLD WIND CHILLS 
  CAN LEAD TO FROST BITE AND HYPOTHERMIA. STAY OUT OF THE COLD 
  IF POSSIBLE...AND COVER EXPOSED SKIN IF YOU MUST GO OUTSIDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

WIZ046-047-051-052-056>060-060945-
/O.EXT.KMKX.WC.Y.0002.170106T0200Z-170106T1600Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-
INCLUDING THE CITIES OF...MONTELLO...WESTFIELD...OXFORD...
NESHKORO...ENDEAVOR...BERLIN...PRINCETON...MARKESAN...
FOND DU LAC...PLYMOUTH...SHEBOYGAN FALLS...HOWARDS GROVE...
OOSTBURG...BARABOO...REEDSBURG...PRAIRIE DU SAC...SAUK CITY...
PORTAGE...COLUMBUS...LAKE WISCONSIN...LODI...BEAVER DAM...
WAUPUN...MAYVILLE...WEST BEND...GERMANTOWN...HARTFORD...MEQUON...
CEDARBURG...GRAFTON
739 PM CST THU JAN 5 2017

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 10 AM CST FRIDAY...

THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 10 AM CST FRIDAY. 

* TIMING...TONIGHT INTO FRIDAY MORNING.

* WIND CHILL VALUES...LOWERING TO BETWEEN 20 BELOW AND 28 BELOW
  ZERO... COLDEST TOWARD THE MONTELLO...FOND DU LAC AND SHEBOYGAN
  AREAS.

* IMPACTS...PROLONGED EXPOSURE TO THESE BITTER COLD WIND CHILLS 
  CAN LEAD TO FROST BITE AND HYPOTHERMIA. STAY OUT OF THE COLD 
  IF POSSIBLE...AND COVER EXPOSED SKIN IF YOU MUST GO OUTSIDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
BSH
945 
WWUS43 KMKX 060909
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
309 AM CST FRI JAN 6 2017

...VERY COLD TEMPERATURES...BUT LIGHT WINDS...

.AIR TEMPERATURES THIS MORNING WILL BE IN THE SINGLE DIGITS BELOW
ZERO. FORTUNATELY...WESTERLY WIND SPEEDS ARE ON THE LIGHTER
SIDE...KEEPING WIND CHILL READINGS FROM GETTING MUCH COLDER THIS
MORNING. WE WILL STILL SEE WIND CHILLS THIS MORNING APPROACH 20
BELOW ZERO NORTH OF A LINE STRETCHING FROM WAUKESHA TO MADISON TO
MINERAL POINT.

TEMPERATURES TODAY WILL ONLY RECOVER INTO THE SINGLE DIGITS ABOVE
ZERO WITH WIND CHILLS IN THE -8 TO -13 RANGE.  

WIZ046-047-051-052-056>060-062>065-061600-
/O.CON.KMKX.WC.Y.0002.000000T0000Z-170106T1600Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-
INCLUDING THE CITIES OF...MONTELLO...WESTFIELD...OXFORD...
NESHKORO...ENDEAVOR...BERLIN...PRINCETON...MARKESAN...
FOND DU LAC...PLYMOUTH...SHEBOYGAN FALLS...HOWARDS GROVE...
OOSTBURG...BARABOO...REEDSBURG...PRAIRIE DU SAC...SAUK CITY...
PORTAGE...COLUMBUS...LAKE WISCONSIN...LODI...BEAVER DAM...
WAUPUN...MAYVILLE...WEST BEND...GERMANTOWN...HARTFORD...MEQUON...
CEDARBURG...GRAFTON...DODGEVILLE...MINERAL POINT...BARNEVELD...
MADISON...WATERTOWN...FORT ATKINSON...JEFFERSON...WAUKESHA...
BROOKFIELD...NEW BERLIN...MENOMONEE FALLS...MUSKEGO
309 AM CST FRI JAN 6 2017

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING. 

* TIMING...THIS MORNING

* WIND CHILL VALUES...LOWERING TO BETWEEN 20 BELOW AND 23 BELOW 
  ZERO... COLDEST TOWARD THE MONTELLO...FOND DU LAC AND 
  SHEBOYGAN AREAS. 

* IMPACTS...PROLONGED EXPOSURE TO THESE BITTER COLD WIND CHILLS 
  CAN LEAD TO FROST BITE AND HYPOTHERMIA. STAY OUT OF THE COLD 
  IF POSSIBLE...AND COVER EXPOSED SKIN IF YOU MUST GO OUTSIDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
944 
WWUS43 KMKX 061550
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
950 AM CST FRI JAN 6 2017

...SLOWLY MODERATING TEMPERATURES THIS MORNING...

.TEMPERATURES WILL CONTINUE TO SLOWLY WARM THIS MORNING INTO THE
AFTERNOON. MANY LOCATIONS ARE ALREADY ABOVE WIND CHILL ADVISORY
CRITERIA...SO THE ADVISORY IS BEING ALLOWED TO EXPIRE.

WIZ046-047-051-052-056>060-062>065-061700-
/O.EXP.KMKX.WC.Y.0002.000000T0000Z-170106T1600Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-
INCLUDING THE CITIES OF...MONTELLO...WESTFIELD...OXFORD...
NESHKORO...ENDEAVOR...BERLIN...PRINCETON...MARKESAN...
FOND DU LAC...PLYMOUTH...SHEBOYGAN FALLS...HOWARDS GROVE...
OOSTBURG...BARABOO...REEDSBURG...PRAIRIE DU SAC...SAUK CITY...
PORTAGE...COLUMBUS...LAKE WISCONSIN...LODI...BEAVER DAM...
WAUPUN...MAYVILLE...WEST BEND...GERMANTOWN...HARTFORD...MEQUON...
CEDARBURG...GRAFTON...DODGEVILLE...MINERAL POINT...BARNEVELD...
MADISON...WATERTOWN...FORT ATKINSON...JEFFERSON...WAUKESHA...
BROOKFIELD...NEW BERLIN...MENOMONEE FALLS...MUSKEGO
950 AM CST FRI JAN 6 2017

...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING...

THE WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING. 

WIND CHILL READINGS ARE NOW ABOVE -20 IN MOST LOCATIONS...SO THE
ADVISORY IS BEING ALLOWED TO EXPIRE. IT WILL REMAIN VERY CHILLY
THROUGH THE DAY THOUGH...WITH WIND CHILLS ONLY WARMING TO THE -5
TO -15 RANGE.

$$
DDV

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this wind chill advisory went out at Jan 5, 11:12 AM CST, 3 hours 57 minutes earlier.

Area forecast discussion, Jan 5, 11:12 AM CST, 3 hours 57 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
1112 AM CST Thu Jan 5 2017

.UPDATE...

Updated forecast to add light snow showers across most of the
area into the middle afternoon hours. Observations at office and
reduced visibilities at some airport sites indicating that what is
falling is more than just flurries. Not expecting any
accumulations with the west northwest winds blowing it around.

Main 500 mb vorticity maximum exiting the area and there should be
downward vertical motion to gradually end this activity from north
to south this afternoon. Some mid level frontogenesis response may
be helping these light snow showers/flurries along.

Some uncertainty with the cloud trends for this afternoon into
Friday. It looks like the drier air from the northwest will move
into the area during the late afternoon and evening, which should
bring clearing skies. There are some areas of clouds upstream, and
these may move through the area at times into Friday. Will trend
downward with cloud cover, and may have lower clouds more if
models remain too moist in the low levels.

Cold temperatures and bitter cold wind chills are anticipated into
Friday. Most areas should drop into the single digits below zero
tonight, with the coldest 850 mb/925 mb temperatures overhead.
Single digits above zero look on track for Friday.

Wind chills should drop to between 15 below and 23 below zero
tonight into Friday morning. The coldest readings will be north of
Madison and Milwaukee. Another Wind Chill Advisory will likely be
needed for the northern portions of the area.

&&

.AVIATION/18Z TAFS/...

Area of light snow showers with some flurries are expected to
linger across most of the area into the middle afternoon hours. No
accumulations are expected on runways, with the west northwest
winds blowing it around. There may be reduced visibilities to 3
miles or so at times, though may not mention in TAFs due to short
duration of any light snow showers.

West northwest winds will linger this afternoon, tonight and
Friday across the area. Gusts to around 15 knots are expected this
afternoon, and perhaps again on Friday.

Some uncertainty with cloud trends this afternoon into Friday.
Current cloud deck with 2000 to 3000 foot ceilings should linger
into the middle to late afternoon hours, before moving southeast
of the area. May see a period of partly cloudy to mostly clear
skies tonight into Friday, as there are some cloud patches
upstream of the area. These clouds may have ceilings in the 2000
to 3000 foot range as well.

&&

.MARINE...

Small Craft Advisory will be allowed to expire at noon CST, as
pressure gradient continues to relax. Any west northwest wind
gusts should remain around 20 knots this afternoon into Friday.
High waves and any freezing spray will remain over the open waters
of Lake Michigan.

Winds and waves may reach Small Craft Advisory levels Saturday
into Saturday night, and again at times Monday into Tuesday.

&&

.PREV DISCUSSION... /Issued 236 AM CST Thu Jan 5 2017/

TODAY AND TONIGHT...Forecast confidence is high.

Temperatures are mostly on track from the previous forecast...maybe
a tad "warmer" than expected early this morning. Highs will
generally stay in the single digits today.  Wind chills this morning
range from near 20 below across Sheboygan to Marquette county to
around 10 below along the Illinois line.  I'll leave the wind chill
advisory in place across the north.

One new forecast issue is an area of clouds moving southeast out of
Minnesota associated with a mid level trough swinging through. These
clouds are making steady progress and low level rh progs suggest it
will move across southern Wisconsin this morning, eroding this
afternoon.  There are some light snow/flurries with it, so will
carry scattered flurries at this point.  No accumulation.

Temps tonight will be a few degrees colder, ranging from around zero
in Milwaukee to 4-6 below from Madison on west and north.  Wind
chill values toward sunrise will be colder than this morning. Around
20 below across the northern half of the CWA to 15 to 18 below south
half.  We'll probably have another wind chill advisory issued later
today, once the current one expires.

FRIDAY THROUGH SUNDAY...Forecast confidence is High.

Arctic high pressure will dominate through the weekend. Low
temperatures will be at or below zero Friday night and Saturday
night. There will be little relief during the day with highs in the
single digits to lower teens. West winds will be on the lighter
side during most of this time but will still be enough to create a
wind chill. Wind chill values of 15 to 20 below zero are expected
through Friday morning and again Saturday night into Sunday morning.
Wind chill values will be at at or close advisory levels across the
northern 2 tiers of counties during these times. They will be
somewhat "milder" at 5 to 15 below Friday night into Saturday
morning. With the current advisory in place will hold off with
another advisory for now.

MONDAY THROUGH WEDNESDAY...Forecast confidence is Moderate.

A trough moves through on Sunday night or Monday bringing a chance
for light snow.

Temperatures moderate on Monday as an upper ridge moves into the
region with southwest flow at the low levels. There is good agreement
on a stronger system moving through Tuesday and Wednesday. It is
pretty early to nail down the details on precipitation type now since
there is variability with how warm it will get. It could start
as snow or mixed precip Tuesday morning. Rain is possible in the
afternoon and evening, especially in the southeast. The ECMWF and
Canadian are the warmest showing temps in the upper 30s Tuesday
afternoon and evening. Snow is possible on the backside Tuesday night
or Wednesday morning as temps cool down.

The variability with temperatures continues for later in the week.
The unsettled pattern looks to continue with chances for precip
at times for the later part of the week into the weekend.

AVIATION/12Z TAFS/...

VFR conditions are expected through the TAF period.  A new concern
for this forecast is a rather large area of clouds based between
3500-4500ft moving southeast out of Minnesota.  These clouds are
expected to move across southern Wisconsin this morning.  They
should reach KMSN by around 11z and Milwaukee between 13-14z.  There
is some uncertainty about whether they'll make it all the way to
Milwaukee, but will assume that for now.  There are flurries falling
out of these clouds, but no accumulation is expected.  Will carry
scattered flurries this morning.  Look for the westerly winds to
be fairly steady today, diminishing tonight.

MARINE...

 Will stretch the small craft advisory through 18z north of Port
Washington and let it expire at 12z south of Port Washington.
Westerly winds will remain elevated today, diminishing steadily
tonight.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...SMALL CRAFT ADVISORY until noon CST today for LMZ643.

&&

UPDATE...Wood
TODAY/TONIGHT AND AVIATION/MARINE...Davis
Friday THROUGH Wednesday...Marquardt
Hazardous weather outlook, Jan 5, 10:06 AM CST, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1006 AM CST THU JAN 5 2017

WIZ046-047-051-052-056>060-062>072-061615-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1006 AM CST THU JAN 5 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

LOOK FOR WIND CHILLS TO RANGE FROM 5 BELOW TO 15 BELOW ZERO
TODAY...COLDEST NORTH OF THE MADISON AND MILWAUKEE AREAS.

WIND CHILLS TONIGHT WILL BE A FEW DEGREES COLDER...RANGING FROM
15 TO 23 BELOW ZERO ACROSS SOUTHERN WISCONSIN. THE COLDEST VALUES
WILL AGAIN BE NORTH OF MADISON AND MILWAUKEE. A WIND CHILL
ADVISORY MAY BE NEEDED AGAIN FOR THIS AREA LATER TONIGHT INTO
FRIDAY MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

COLD TEMPERATURES WILL PERSIST THROUGH THE WEEKEND. WIND CHILL
TEMPERATURES WILL GENERALLY RANGE FROM 10 TO 20 BELOW ZERO EACH
MORNING THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-061615-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1006 AM CST THU JAN 5 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH NOON NORTH OF
PORT WASHINGTON...DUE TO BRISK WEST NORTHWEST WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WINDS AND WAVES WILL APPROACH SMALL CRAFT ADVISORY LEVELS
SATURDAY INTO SATURDAY NIGHT...AND AGAIN AT TIMES MONDAY INTO
TUESDAY.

WOOD
WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 4, 8:07 PM CSTWind Chill AdvisoryMKXFond du Lac, Green Lake, Marquette, Sheboygan14 hr
Jan 5, 12:07 PM CSTSmall Craft AdvisoryMKX3 hr

Nearby

Wind Chill Advisories in Wisconsin, 2017Every wind chill advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.